# SDR 08FDEA02844

- Difficulty date: July 12, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,809 hours, 11,361 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: 518B000001
- Part serial: 01180
- Condition: Stuck
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS STUCK AT O DEG, C/W QRH, EMERGENCY DECLARED, LANDED UNEVENTFULLY AT SYR.  REMOVED AND REPLACED RIGHT NR 2 JACKSCREW ASSY PER A310-300MM ATA 27-84-22-4.
